MAUDE Adverse Event Report: MIO; UNO INSET II 80/9 SC1 GREY MCAN

MIO; UNO INSET II 80/9 SC1 GREY MCAN
Model Number MMT-975A600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in (b)(6).On (b)(6) 2021, the patient reported the infusion set's tubing detached close to the site location.This issue occurred with four sets.The site location was the patient's buttocks.The infusion had been used for a day or less.He kept his supply in a drawer in the washroom.Reportedly, there was no stress or pull on the tubing and the pump was not dropped with the set connected to their body.No further information available.
 
Event or Problem Description
On 09-jul-2021: follow up information was submitted because reference samples were visually inspected and tested for static pull to tubing connector.Therefore, all test results were within specifications.Based on the result: type of investigation code, investigation findings code and investigation conclusions code were updated.Unomedical reference number (b)(4).Event occurred in canada.On (b)(6) 2021, the patient reported the infusion set's tubing detached close to the site location.This issue occurred with four sets.The site location was the patient's buttocks.The infusion had been used for a day or less.He kept his supply in a drawer in the washroom.Reportedly, there was no stress or pull on the tubing and the pump was not dropped with the set connected to their body.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 80/9 SC1 GREY MCAN
MDR Report Key12106195
Report Number3003442380-2021-00308
Device Sequence Number11807185
Product Code FPA
UDI-Device Identifier05705244020429
UDI-Public05705244020429
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-975A600
Device Lot Number5341384
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer06/23/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date07/09/2021
Patient Sequence Number1